# SDR DXTA2024110400999

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9648
- Aircraft time: 9,855 hours, 3,546 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 889313
- Part serial: 18617
- Condition: Defective
- Location: Fadec
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L FADEC FAIL AMBER CAS: L FADEC FAIL AMBER CAS ILLUMINATED AT APPROXIMATE ALTITUDE MID 30,000S APPROXIMATE MACH .80.  CONDITIONS WERE VMC AND ANTI ICE SELECTORS WERE IN AUTO WITH THE ANTI ICE NOT ACTIVE.   THE EICAS MESSAGE ILLUMINATED AT 16:38 Z. CREW  INITIATED ACTION ON THE CHECKLIST, TO COMPLETION. IT REMAINED ILLUMINATED THE REMAINDER OF THE FLIGHT. THAT FLIGHT WAS A DESTINATION CHANGE AND A RETURN TO KBFI.   AFTER PARKING WE EXAMINED OMS. FLIGHT DECK EFFECT INCLUDES FOLLOWING OHRASES:  Â¿INDICATES THAT THERE IS A FAILURE OF BOTH LANES IN THE LEFT FADEC. ENGINE OPERATION MAY BE EFFECTED.Â¿  FAULT CODE READS 7321EEC000001 FAULT MESSAGE READS L N2 SPEED CH A WRG/PROBE RNG CORRECTIVE ACTION; REPLACED N2 SENSOR PN: 889-3-13 SN: 18618. PERFORMED ENG RUN TO VERIFY LEAK.AND OPS CHECK. OPS CHECK GOOD. REF RRBR700-710A2-20 EMM 77-12-01-400-801.
